# SDR 2018FA0000093

- Difficulty date: March 6, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N458AN
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Condition: Failed
- Stage of operation: TO
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT ILLUMINATE DURING TAKEOFF.   REPLACED BLEED AIR REGULATOR THE NR 1 ENGINE.
